RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 2, Pages 195–203 (Mi tmf2346)  

This article is cited in 1 scientific paper (total in 1 paper)

Higgs mesons in gauge gravitation

V. M. Nikolaenko


Abstract: The modified $SU(2)\otimes U(1)$ gauge invariant Weinberg model of weak and electromagnetic interactions is studied in the presence of the gravitational field considered as a classical background. The model possesses additional symmetry under the Weyl conformal transformations. The general expression for the vacuum expectation of the energy-momentum tensor is obtained which tells us that there is a possibility of restoring the broken symmetry in theories of the Weinberg model type. It is shown that in the self-consistent problem there are energetically unfavourable states of the degenerate vacuum which are stable with respect to gravitational field.

Full text: PDF file (1278 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:2, 128–133

Bibliographic databases:

Received: 28.11.1978

Citation: V. M. Nikolaenko, “Higgs mesons in gauge gravitation”, TMF, 42:2 (1980), 195–203; Theoret. and Math. Phys., 42:2 (1980), 128–133

Citation in format AMSBIB
\Bibitem{Nik80}
\by V.~M.~Nikolaenko
\paper Higgs mesons in~gauge gravitation
\jour TMF
\yr 1980
\vol 42
\issue 2
\pages 195--203
\mathnet{http://mi.mathnet.ru/tmf2346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563851}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 2
\pages 128--133
\crossref{https://doi.org/10.1007/BF01032114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KH91900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2346
  • http://mi.mathnet.ru/eng/tmf/v42/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Nikolaenko, K. P. Stanyukovich, G. N. Shikin, “Conformal invariance of scalar bosons in Weinberg–Salam type theories”, Theoret. and Math. Phys., 46:3 (1981), 256–262  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:138
    Full text:54
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019